# SDR AU510001587

- Difficulty date: December 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6227476411
- Condition: Faulty
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOPILOT COMPUTER SUSPECT FAULTY.  (CASA NR 510001587)
